Doctor insights on:
How Long Does Rash Associated With Hives Last
Newly HIV positive?: Hiv seroconversion can appear in a variety of ways. A common way is a rash that can even be as severe as one causing hives. If you have any concerns that you got infected from HIV please find an expert to help you through this time. You can look here: http://www.Glma.Org. There are some great doctors in chicago that can walk you through this scare. ...Read more
I was taking lamosil for 35 days when i started breaking out in a rash and hives. How long will that last? I've been off for 3 wks?
Up to about 3months: Lamisil (terbinafine) can last in the system for a long time because it distributes to skin, nail, central nervous system and even adipose (fat) tissue. It may remain in the system for up to 3 months after therapy is discontinued. Increase water intake to help its elimination. The rash/hives should be improving with time .If its not improving or getting worse please see your physician for care. ...Read more
I had strep infection that caused RHD last year.My ESR and ASO is now ok but rashes and hives still apppears on my legs, arms and hands... Pls help.
No way to know.: My standard answer to that question is, "my crystal ball is in the shop." urticarial eruptions can persist for days to weeks after the virus is gone; how long is totally unpredictable. A long-acting antihistamine such as fexofenadine (now available otc) can be very helpful until the reaction subsides. ...Read more
? Chronic urticaria: better check with a dermatologist / allergist, check aaaai.irg or acaai.org for an allergist in your area ...Read more
I had lobster last night and got a rash and hives. It went away for a while but now it's coming back. What should I do?
Try Benadryl (diphenhydramine): It sounds like you might have a lobster/shellfish allergy. It is best to try otc Benadryl (diphenhydramine) to see if that will help the hives to resolve. It is wise to contact your doctor, as he/she may recommend allergy testing to evaluate if that may be a new allergy you may have developed. ...Read more
I get hives for no apparent reason. I was diagnosed with shingles last year. I have a similar rash again. What could it be?
We found I am allergic to Prilosec but now my hot flashes have turned rash into hives how long normally take to go away ? Been 2 weeks.
Take an antihistamin: See your doctor if a trial of otc antihistamines do not work. He then should refer you to an allergist for further workup. I presume that you have stopped the medication and all similar meds. ...Read more
I am slightly allergic to orange juice and last night i drank much and now I have a rash (like hives) on my butt that itch. Wat can I do without meds?
Any kind of sun exposure & my forehead breaks out in a rash hives. Iput sunscreen on.I have only had the problem for the last 3yr no chge skin product?
? Solar urticaria: or photosensitivity if on certain medications, avoid sun exposure as much as you can , sun screen is wise to use to avoid accidental exposure, OTC first generation antihistaminic as diphenhydramine can help reduce hives and itching, please check with a dermatologist / allergist for management, and possibly desensitization ...Read more
My 2yr old has a little bit of hives rash in his whole belly&chest since last night, i gave him children's benedryl last night. How lng wil it go away?
Hives in a 2 year ol: If the child is itching it could be allergic reaction, the hives will keep coming back as long as he is still exposed to the offending agent, red raised blotches that keep coming back could also be erythema infectiosum, a viral illness also known as 5th disease can last for several wks. Your pediatrician can check him & run blood work to make the Dx. Good luck. ...Read more
Would i get sick if i take expired prednisone? I got a prescription last year for hives and I have 2 left can I use it for a facial rash?
I broke out in hives on my arms and upper legs and a itchy rash last night. I'm currently taking Tylenol (acetaminophen) with codeine three and four and antibiotics?
Rash/hives from drug/sun interaction. I take hydrochlorathiazide for high blood pressure and had too much sun exposure last week. I've now been itching for the past 7 days on arms, legs, and back. I've been treating with over-the-counter cortizone cream,
You : You have phototoxic dermatitis from taking hct and exposing to sun. You should wear a sunscreen when sun exposed at all times. For now you can try Benadryl (diphenhydramine) or a non-sedating antihistamine like Cetirizine and if no better see your doctor, there are other medicines that can be used to clear this. Remember to use sunscreen everytime, and apply frequently when outside. ...Read moreSee 1 more doctor answer
Immune system alert: For some reason (often it is mysterious even with best efforts to identify the agent) some people's immune systems go into an emergency alert mode and send out defensive weapons to protect you from what it feels as a threat. Unfortunately, it usually is an over-reaction and causes more problems for you. If your dr agrees - a daily benedryl may help. Be ready with an epi-pin & 911 for emergency! ...Read moreSee 1 more doctor answer
- Talk to a doctor online
- How long does rash in neck folds associated with hives last?
- How long does rash on head and neck associated with hives last?
- How long does rash on arms or legs associated with hives last?
- How long does itchy rash associated with hives last?
- How long does rash on axilla associated with hives last?
- How long does rash associated with eczema last?
- How long does rash associated with toxoplasmosis last?
- How long does rash associated with shingles last?
- How long does rash on groin associated with hives last?